Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have multiple comorbidities with compartment syndrome. Swelling due to water retention. Suggest

My name is Tamara. I am a 32 year old white female with class V membraneous lupus nephritis. I also have multiple comorbidities including compartment syndrome in my lower extremeties with gross edema. Recently, I have had boughts of severe swelling that results in massive water retention, to the extent of 40 pounds gained in less than a month. While kidney function is fine during this increase and I can eventually pull off the fluid with crazy diuretic therapy, after the output, it seems that all of my muscles from mid calf to ankle are now hardened and very tender to touch. I have waited several weeks in the hopes that the tissue would return to normal, but no avail. What could have caused this, what condition is this called, and is there any way to reverse this as it is very painful (I doubt there is in my experience *I am an RN who's specialty is Renal Transplant/Nephrology* ). Any information regarding this would be very much appreciated so that I can continue on this side. That you! Tamara.
Asked On : Fri, 29 Mar 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for choosing HCM, Look mam you have pretty tough condition in the sense of medical ground,, in my opinion such case needs team work,, this could be chronic nephritis, I personally ask lots of investigations to come on line of treatment and to know the prognosis, without this, it is not possible to come on any decision, you batter have words with your treating Doctor,, meanwhile cut down the salt,,take care of your self, Have nice day
Answered: Sun, 14 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor